# SDR HALA2009101600471

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,349 hours, 32,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

WHILE AT FL LEVEL 270, HEARD A BOOM FOLLOWED BY PACK R FLOW DISAGREE ALERT. JUST PRIOR TO LANDING, ALL ALERTS WENT AWAY.  FOUND RT A/C PACK DUCT DISLODGED.  RECONNECTED A/C DUCT OPS CK GOOD, OK FOR SERVICE.
